# SDR AUS20020417

- Difficulty date: March 28, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 170
- Engine: Cont C1452
- Propeller: Amtr C8289
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: 05501623
- Condition: Cracked
- Location: Prop Spinner
- Part time: 10,609 cycles
- Component: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BACKPLATE CRACKED. CRACK TRAVELED AROUND PROPELLER FLANGE AREA AND RADIATED OUT TO THE FLANGE.
